MathSciNet Relay Station
MathSciNet bibliographic data
MR961630 53A07 (53A10 53C42)
Jensen, Gary R.; Rigoli, Marco Correction to: "Harmonically immersed surfaces in ${\bf R}^n$'' [Trans. Amer. Math. Soc. 307 (1988), no. 1, 363–372; MR0936822]. Trans. Amer. Math. Soc. 311 (1989), no. 1, 425–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement